MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MC TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 8-9 CD TOP; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. MC TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 8-9 CD TOP; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the instrument broke.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Visual inspection of the returned device exhibit signs of repeated use nicked/gouged and a piece of the locking rail feature on the medial distal side has fractured off.The device also has a possible field age of over 7 years.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
MC TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 8-9 CD TOP
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15669144
Report Number0001822565-2022-03059
Device Sequence Number17744178
Product Code MBH
UDI-Device Identifier00889024245136
UDI-Public(01)00889024245136(10)63184474
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42527100510
Device Lot Number63184474
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2022
Initial Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown